# SDR WRLA20090810196

- Difficulty date: August 10, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Aircraft time: 45,925 hours, 7,865 cycles
- Engine: Pwa PW4462
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA71721
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE FUSELAGE SKIN AT THE FORWARD LOWER CORNER OF THE UPPER CARGO DOOR CUTOUT.  REPAIRED IN ACCORDANCE WITH WOA ERA 09-53-103.
